Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weakly almost periodic functionals on the Fourier algebra


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Trans. Amer. Math. Soc. 185 (1973), 501-514
MSC: Primary 43A10
Erratum: Trans. Amer. Math. Soc. 190 (1974), 427.
MathSciNet review: 0372531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of weakly almost periodic functional on the Fourier algebra is herein developed. It is the extension of the theory of weakly almost periodic functions on locally compact abelian groups to the duals of compact groups. The complete direct product of a countable collection of nontrivial compact groups furnishes an important example for some of the constructions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0372531-2
PII: S 0002-9947(1973)0372531-2
Keywords: Weakly almost periodic, almost periodic, means, quasi-uniform convergence, Fourier algebra
Article copyright: © Copyright 1973 American Mathematical Society